# SDR ASAA0480113

- Difficulty date: February 29, 2004
- Submitted: April 11, 2004
- Operation: Air carrier
- Aircraft: N968AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53016
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 993053815
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING HV6 CHECK, FOUND CUSP WEB IS CORRODED AT FS 256.  REMOVED DAMAGED SECTION.  INSTALLED DOUBLER PER SRM 51-70-4.  (M)
